Reduction of an arbitrary Diophantine equation to one in 13 unknowns

published by Yuri MATIYASEVICH and Julia ROBINSON

in Acta Arithmetica, XXVII (1975), pages 521-549; MR 52, #8033.

The main result of the paper was improved by the first author to 9 unknowns (see Some purely mathematical results inspired by mathematical logic in Proc. Fifth Intern. Congr. Logic, Methodology and Philos. of Sci. (London, Ont., 1975), pages 121-127. Reidel, 1977. MR 58, #5508; detailed proof can be found in the paper of James P. Jones Universal Diophantine equation in Journal of Symbolic Logic, 47(3):549-571, 1982).

The story of the work on this paper is presented by the first author in My collaboration with Julia Robinson.

ALL PAGES .tar 2263Kb
page 521 .gif 31Kb page 522 .gif 44Kb page 523 .gif 43Kb page 524 .gif 46Kb
page 525 .gif 34Kb page 526 .gif 39Kb page 527 .gif 33Kb page 528 .gif 34Kb
page 529 .gif 32Kb page 530 .gif 31Kb page 531 .gif 29Kb page 532 .gif 43Kb
page 533 .gif 39Kb page 534 .gif 27Kb page 535 .gif 32Kb page 536 .gif 45Kb
page 537 .gif 37Kb page 538 .gif 33Kb page 539 .gif 27Kb page 540 .gif 36Kb
page 541 .gif 38Kb page 542 .gif 33Kb page 543 .gif 29Kb page 544 .gif 26Kb
page 545 .gif 28Kb page 546 .gif 26Kb page 547 .gif 25Kb page 548 .gif 32Kb
page 549 .gif 21Kb page 550 .gif 30Kb page 551 .gif 43Kb page 552 .gif 32Kb
page 553 .gif 31Kb

URL of my original Home page is
It has a mirror at
All comments can be e-mailed to me, Yuri Matiyasevich.